# SDR SIMA20131112007

- Difficulty date: November 12, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND FRAME 80 SHEAR TIE BETWEEN STRINGERS 5-6L CRACKED.  REPLACED SHEAR TIE IAW SRM 51-40-02 AND ERS-EM-5300-070.
